# SDR ASAA0853332

- Difficulty date: August 15, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 4,310 hours, 1,316 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005132
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 4,310 hours, 1,316 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 GEN OFF BUSS LIGHT ILLUMINATED FOLLOWED SHORTLY BY NR 2 DRIVE LIGHT ILLUMINATION.  DISCONNECTED DRIVE AND PUT APU ON BUSS.  REMOVED AND REPLACED THE NR 2 ENG IDG REF MM 24 11 11 000 801 AND MM 24 11 11 400 801 LEAK CHECK AND OPS CHECKS GOOD REF MM 24 11 00 700 803.
